# SDR UIEA2019031503550

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 78,236 hours, 12,252 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Ball Mat
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE LIP FOUND CRACKED ON THE AFT CENTER BALL MAT PANEL BETWEEN STA 1840 AND 1900 IN AFT CARGO COMPT.( REPAIRED AREA OF EDGE LIP CRACK ON AFT CENTER BALL MAT PANEL BETWEEN STA 1840 AND 1900 IAW RI-25-53-13416 REV.A. )
